网站首页
个人简况
学会通讯
学术交流
专题文库
科研项目
教书育人
著作论文
讲学专题
博文交流
期刊主编
网站首页
>>
期刊主编
>> 正文
International Journal of Biomathematics (IJB)Volume: 1, Issue: 3 (September 2008)
[日期:2016-06-22] 来源: 作者: 阅读:次
International Journal of Biomathematics (IJB)
Volume: 1, Issue: 3 (September 2008)
1)
A MODEL FOR TWO SPECIES WITH STAGE STRUCTURE AND FEEDBACK CONTROL
.
HONG ZHANG; LANSUN CHEN,
Page 267 – 286
2)
MODELING AND ANALYSIS OF A HARVESTING FISHERY MODEL IN A TWO-PATCH ENVIRONMENT
.
LIMING CAI; XUEZHI LI; XINYU SON,
Page 287 – 298
3)
PERMANENCE OF A DISCRETE n-SPECIES LOTKA–VOLTERRA TYPE FOOD-CHAIN SYSTEM WITH FEEDBACK CONTROLS AND TIME DELAYS
.
XUMING HUANG; WENSHENG YANG; XUEPENG LI,
Page 299 – 311
4)
GLOBAL STABILITY OF A STAGE-STRUCTURED PREDATOR-PREY SYSTEM
,
XINYU SONG; HONGJIAN GUO,
Page 313 – 326
5)
THE EXISTENCE OF POSITIVE PERIODIC SOLUTIONS OF AN ECO-EPIDEMIC MODEL WITH IMPULSIVE BIRTH
,
YAKUI XUE; AIHUA KANG; ZHEN JIN,
Page 327 – 337
6)
POSITIVE PERIODIC SOLUTION FOR A GAUSE-TYPE RATIO-DEPENDENT PREDATOR-PREY SYSTEM WITH DIFFUSION AND TIME DELAY
,
XIAOQUAN DING; YUANYUAN WANG,
Page 339 – 354
7)
ALMOST PERIODICITY IN AN IMPULSIVE LOGISTIC EQUATION WITH INFINITE DELAY
,
CHUNHUA FENG; ZHENKUN HUANG,
Page 355 – 360
8)
A FOOD CHAIN SYSTEM WITH HOLLING IV FUNCTIONAL RESPONSES AND IMPULSIVE EFFECT
,
ZUOLIANG XIONG; YING XUE; SHUNYI LI,
Page 361 – 375
9)
STABILITY AND HOPF BIFURCATION FOR AN ECO-EPIDEMIOLOGY MODEL WITH HOLLING-III FUNCTIONAL RESPONSE AND DELAYS
,
WEI ZOU; JIEHUA XIE; ZUOLIANG XIONG,
Page 377 – 389
10)
PERIODIC SOLUTION FOR NEUTRAL DELAY DIFFERENTIAL EQUATIONS MODEL OF PLANKTON ALLELOPATHY
,
ZHANJI GUI; JIE ZHANG,
Page 391 – 400
11)
A DISCRIMINATION MEASURE FOR PHYLOGENETIC TREE CONSTRUCTION
,
JIE FENG; TIAN-MING WANG,
Page 401 - 408
上一条:
Vol.5 ,No.5
下一条:
Vol. 5, No. 4 (July 2012)
最新添加
JIB编委会
IJB封面图片
IJB影响因子
生物数学丛书已出版书目
Communications in Mathemati...
热门阅读
河南师范大学召开的“中国生...
广州大学召开的“广州生物数...
我们做生物数学历史图片展
害虫综合防治建模驱动 “半连...
种群:2016-2020